# SDR AALA201801089055

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 46,426 hours, 17,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS BROKEN AT SEAT 26 LEFT. REPLACED THE LENS IAW AMM 33-51-19.
